DOI 10.34763/jmotherandchild.20202403.2019.d-20-00006
Dress syndrome in 7-year-old male child - case report.
Аннотация
Drug rash with eosinophilia and systemic symptoms (DRESS) is a severe drug-induced hypersensitivity reaction, which, due to the asymptomatic beginning and non-specific nature of symptoms, is hard to identify. This report presents the case of a 7-year-old boy, who was referred to the Department of Paediatric Surgery with fever up to 38°C, vomiting and diarrhoea, accompanied by erythematous, maculopapular rash. Based on laboratory and radiology tests and specific diagnostic criteria, DRESS syndrome was diagnosed. The presented case report emphasises the need to carry out differential diagnosis, including the potentially life-threatening DRESS syndrome, with common symptoms in children such as fever and rash.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.